# SDR USAA2012031400007

- Difficulty date: February 27, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53471056202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CONNECTING SECTION AT FR64, S43L.  REPLACED CONNECTING SECTION AT FR64, S43L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53476160.
